How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20514
Experience:  25 years of clinical experience
9324755
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

I wake up with my legs drawing up an aching,could my medications

Resolved Question:

I wake up with my legs drawing up an aching,could my medications cause that<what else could cause it? I notice more after I work hard .I am 70.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Su S replied 7 years ago.
Hello,

Greetings.

Since how long?Any pain or other symptoms?When it is felt more - day or night? Any past illness? Any investigation / medication? Any consultation with the doctor?

Regards.
Customer: replied 7 years ago.
I think around a year.Meds.flomax.4MG,simvastatin40MG,L-THYROXINE75mcg,AMLODIPINE BESYJATE5mg.i ALSO TAKE mULTI VITAMINS.b-COMPLEX FISH OIL, CALCIUM GRAPE SED EXTRACT,FLAX SEED OIL ASPRIN 81 MG.CINNAMON.i have lost 30 lbs. since last year.
Expert:  Dr. Su S replied 7 years ago.
Thank you for the input,

The causes of legs drawing up is most probably from muscle spasm . The causes are often due to dehydration or less fluid intake, The other probables are low calcium, low magnesium , muscle fatigue , exercise , low thyroid state etc. In a few cases of liver or kidney diseases it can be seen. Among your medicine simvastatin can cause muscle pain but spasm is unusual. You can have examination by doctor & assess the levels of electrolytes, thyroid hormones etc. Take adequate fluid as dehydration is a frequent cause especially while you are exercising.

Hope this information will help you.
Wish your healthy life.
Any query, please ask.
Regards.
Dr. Su S and 5 other Health Specialists are ready to help you